Mathematics in microworlds: making the Australian flag!

Gough, John 2004, Mathematics in microworlds: making the Australian flag!, Prime number, vol. 19, no. 2, pp. 27-31.

Attached Files
Name Description MIMEType Size Downloads

Title Mathematics in microworlds: making the Australian flag!
Author(s) Gough, John
Journal name Prime number
Volume number 19
Issue number 2
Start page 27
End page 31
Publisher Mathematical Association of Victoria
Place of publication Melbourne, Vic.
Publication date 2004-06
ISSN 0816-9349
Language eng
Field of Research 130208 Mathematics and Numeracy Curriculum and Pedagogy
HERDC Research category C3 Non-refereed articles in a professional journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 374 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 21 Oct 2008, 11:17:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact